On the stability of the singular set of a dynamical system
Differencialʹnye uravneniâ, Tome 35 (1999) no. 3, pp. 296-303
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_3_a1,
author = {I. P. Pavlotsky and M. Strianese},
title = {On the stability of the singular set of a dynamical system},
journal = {Differencialʹnye uravneni\^a},
pages = {296--303},
year = {1999},
volume = {35},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_3_a1/}
}
I. P. Pavlotsky; M. Strianese. On the stability of the singular set of a dynamical system. Differencialʹnye uravneniâ, Tome 35 (1999) no. 3, pp. 296-303. http://geodesic.mathdoc.fr/item/DE_1999_35_3_a1/